MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by a field service technician on the v60 indicating that the attachment part for rubber feet of the central processing unit (cpu) tray cover was deformed.There was no patient involvement at the time the issue was discovered.No patient or user harm was reported.A field service technician evaluated the device and observed that the attachment part for rubber feet of the cpu tray cover was deformed.The field service technician ultimately replaced the cpu tray cover, confirmed that the software version of the device was 3.20, conducted a comprehensive inspection of the device, cleaned the device, performed functional tests, verified that the issue was resolved, and returned the device to service.No other malfunction was found.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.Based on the information provided, the alleged malfunction impacted the user¿s ability to use the device properly.A review of the risk management file was performed, and it was determined that this complaint is a reportable malfunction as there was a mounting issue, causing the device to be unstable on the stand.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25519807
Report Number2518422-2026-113587
Device Sequence Number10558316
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown